加载中…
For a Markov chain with the state space , the random variable is said to follow a Markov binomial distribution. The exact distribution of , denoted , is very computationally intensive for large (see Gabriel [Biometrika 46 (1959) 454–460] and Bhat and Lal [Adv. in Appl. Probab. 20 (1988) 677–680]) and this paper concerns suitable approximate distributions for when is stationary. We conclude that the negative binomial and binomial distributions are appropriate approximations for when is greater than and less than , respectively. Also, due to the unique structure of the distribution, we are able to derive explicit error estimates for these approximations.

生成讲解博客的中文版本

生成AI智能校验的中文版本